This paper is devoted to showing the existence and uniqueness of solution of a regular second-order nonlinear fractional differential equation subject to the ordinary boundary conditions. The Banach fixed point theorem is used to prove the results.
Fractional equation, nonlinear equation, fixed point theorems
UĞURLU, EKİN; BALEANU, DUMITRU; and TAŞ, KENAN
"On the solutions of a fractional boundary value problem,"
Turkish Journal of Mathematics: Vol. 42:
3, Article 44.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss3/44